• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2354
School of Mathematics
  Title:   A Gentzen-style axiomatization for basic predicate calculus
  Author(s): 
1.  M. Aghaei
2.  M. Ardeshir
  Status:   Published
  Journal: Arch. Math. Logic
  Vol.:  42
  Year:  2003
  Pages:   245-259
  Supported by:  IPM
  Abstract:
We introduce a Gentzen-style sequent calculus axiomatization for Basic Predicate Calculus. Our new axiomatization is an improvement of the previous axiomatization, in the sense that it has the subformula property. In this system the cut rule is eliminated.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right